Screen conformal Einstein lightlike hypersurfaces of a Lorentzian space form
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 225-234
https://doi.org/10.4134/CKMS.2010.25.2.225
Published online June 1, 2010
Dae Ho Jin
Dongguk University
Abstract : In this paper, we study the geometry of lightlike hypersurfaces of a semi-Riemannian manifold. We prove a classification theorem for Einstein lightlike hypersurfaces $M$ of a Lorentzian space form subject such that the second fundamental forms of $M$ and its screen distribution $S(TM)$ are conformally related by some non-vanishing smooth function.
Keywords : Einstein lightlike hypersurfaces, screen conformal, Lorentzian space forms
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd